# SDR ASAA2013111296406

- Difficulty date: November 12, 2013
- Submitted: November 15, 2013
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 24,007 hours, 7,294 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146A750252
- Condition: Cracked
- Location: Bs 727-787
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY RT ZEE ANGLE IS BROKEN FROM FRAME IN SEVERAL SPOTS.  ACFT GROUNDED.   FOUND ZEE ANGLE CRACKED AT TWO SPOTS, FASTENER WORN THRU AT TWO SPOTS.  REPLACED RT ZEE ANGLE.
